|Drop of CD4 Count
Aug 10, 2009
Hello DR. Please i need an advice, I've been diagnosed about 14 months ago with CD4 220, and VL 26000. after 3 months of treament, Duovir + effavirs. VL undetectable CD4 350. then ann another 3 months still was undetectable and the CD4 480. and now my last test 2 weeks ago VL undetectable BUT CD4 269..... What happend with this sudden drop of CD4. my doctor said might be fatigue or dipresion. could this be the reason. keepng in mind i'm starting to develope anemia; so i immediatly asked to change my meds. and now it's been one week i'm on TENVOR and EFFAVIR. please please please advice. i'm sooo frustrated from this sudden drop since i never missed a dose and always took my pills on time. please advice.... it's dipressive
Response from Dr. Henry
CD4 counts bounce around alot even in the same person from one time of the day to another (can change 30-50% in some cases) and from day to day so I would not necessarily be alarmed about a single drop (would also look at the % CD4 cells, the total white blood cell count on those days) and would repeat the level once or twice before considering changing meds. KH
starting meds soon what are the once a day meds ???
- Probability Of Getting HIV From Insertive Anal Sex Without Condom
- Risk Of French Kissing
- Does HIV Cause Dry Mouth?
- Can You Get HIV From Sex With A Prostitute?
- How Long Do I Wait To Get Tested After Sex With A Prostitute?
- Burning Penis After Sex With Stripper Condom Broke Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.